# SDR 01082007650Z

- Difficulty date: January 8, 2007
- Submitted: January 11, 2007
- Operation: Air carrier
- Aircraft: N650Z
- Make and model: Cessna 650
- Aircraft serial: 6500108
- Aircraft time: 11,398 hours, 9,658 cycles
- Engine: Garrtt TFE731*
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Unknown
- Condition: Unknown
- Location: Trim System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DISCREPANCY (PRIMARY TRIM INDICATOR DOES NOT MOVE FULL RANGE.) DURING FLIGHT, FLIGHT CREW OBSERVED INTERMITTENT FAILURE OF THE HORIZONTAL STABILIZER PRIMARY TRIM (CLACKER). UPON ARRIVAL, FLIGHT CREW PERFORMED ALL PRE AND POST TAKEOFF OPERATIONAL CHECKS AND OBSERVED A HORIZONTAL STABILIZER TIME FAILURE ANNUNCIATION AND MASTER CAUTION WARNING. ADDITIONALLY, THE FLIGHT CREW FOUND THAT THEY WERE UNABLE TO OPERATE THE TRIM WITH THE PRIMARY SYSTEM BEYOND THE -10.5 POSITION. THE AIRCRAFT WAS FLOWN USING A SPECIAL FLIGHT PERMIT FOR FURTHER TROUBLESHOOTING AND REPAIR.
